MAUDE Adverse Event Report: ENCORE MEDICAL, L.P. DJO SURGICAL; EMPOWR 3D KNEETM INS, 10L 10MM, VE    

ENCORE MEDICAL, L.P. DJO SURGICAL; EMPOWR 3D KNEETM INS, 10L 10MM, VE    
Catalog Number 341-10-710
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient required revision surgery for poly liner swap.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2025-00468, 342-14-707, s800 - revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR 3D KNEETM INS, 10L 10MM, VE    
Manufacturer (Section D)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key23333909
Report Number1644408-2025-01535
Device Sequence Number15503325
Product Code JWH
UDI-Device Identifier00888912166874
UDI-Public00888912166874
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143242
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/06/2026
Device Catalogue Number341-10-710
Device Lot Number070T1102
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Initial Report FDA Received Date10/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale